# SDR UPS803466

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Doubler
- Part number: 9754011505
- Condition: Corrosion
- Location: Fs 260-280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON INNER SKIN DOUBLER, F.S. 260 - 280, LONGERONS 33R TO 34L.  REPAIRED IAW DC8-53-1375.
